# SDR 2003FA0000237

- Difficulty date: February 28, 2003
- Submitted: February 28, 2003
- Operation: General aviation
- Aircraft: N3535T
- Make and model: Cessna 206H
- Aircraft serial: 20608151
- Aircraft time: 345 hours
- System (JASC): 3432 · Glide Slope System
- Part: Indicator
- Part number: 52D189
- Part serial: 445A
- Condition: Inoperative
- Location: Hsi Glideslope
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW AIRCRAFT, NEW HSI 345 HRS TTAF. GLIDESLOPE INOPERATIVE, FOUND GLIDESLOPE NEEDLE RESTRAINT (FROM TRANSPORT) STILL IN PLACE.
